# SDR ASAA2018113087156

- Difficulty date: November 28, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 20,358 hours, 6,679 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 14562
- Condition: Leaking
- Location: High Stage
- Part time: 18,546 hours, 6,093 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER STARTING BOTH ENGINES, AND PLACING BOTH PACKS IN AUTO, ISOL VALVE AUTO, ENGINE BLEED SWITCHES ON, APU BLEED OFF, THE RIGHT DUCT PRESSURE WAS 20 PSI AND THE LEFT WAS 8 PSI WITH ENGINES AT IDLE. PACKS AND ENGINE BLEED VALVES WERE CYCLED OFF, THEN BACK ON/AUTO WITH NO CHANGE. GROUNDED - YES. FOUND HIGH STAGE REGULATOR LEAKING FROM DIAPHRAGM. REMOVED AND REPLACED NO. 1 ENG. HIGH STAGE REGULATOR REF B737-900 AMM 36-11-07. INSTALLATION TEST OK. FOUND HIGH STAGE VALVE FAILED STEP 04.K. REMOVED AND REPLACED NO.1 ENG. HIGH STAGE VALVE REF. AMM 36-11-06. INSTALLATION TEST OK. REQUIRES ENG. BLEED AIR CROSSOVER OPERATIONAL TEST, REF. AMM 36-11-00-710-901.
